# SDR CALA2013090600635

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTN 53-390-00 L ANGLE UNDER R1 DOOR THRESHOLD STATION 300 TO 328 HAS CORROSION.  REMOVED DAMAGED ANGLE, DRILLED UP & INSTALLED NEW ANGLE IAW BAC DRAWING 141A8312 & SRM 51-40-02.
